# SDR FOTR20150711053

- Difficulty date: July 11, 2015
- Submitted: July 11, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N380DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29380
- Aircraft time: 53,082 hours, 14,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N506212
- Condition: Corroded
- Location: Bs 680
- Part time: 53,082 hours, 14,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 680 FLOORBEAM UPPER SURFACE HAS CORROSION ON UPPER SURFACE LBL 45 TO LBL 62.
